MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de dermatologie et de venereologie · 1984

[Non-drug toxicoderma by a respiratory or probable percutaneous route (fluorocarbons, butane, phenyl-azo-beta-naphthol)].

Jeanmougin M, Bonvalet D, Civatte J, Ramelet A A, Vilmer C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Four cases of cutaneous rash, clinically more or less similar to erythema multiforme have been observed in patient who either stayed in a room with an accidentally high content of fluorocarbons, or had a skin contact with butane or phenyl-azo-beta-naphthol. The cutaneous lesions appear to be secondary to absorption of the toxic product, and probably induced by inhalation rather than by percutaneous penetration. Arguments for the responsibility of the substances rely on anamnestic data.

Для цитирования: Jeanmougin M, Bonvalet D, Civatte J, Ramelet A A, Vilmer C. [Non-drug toxicoderma by a respiratory or probable percutaneous route (fluorocarbons, butane, phenyl-azo-beta-naphthol)].. Annales de dermatologie et de venereologie. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.